EconPapers    
Economics at your fingertips  
 

ERRATUM TO “A STOCHASTIC EXTENSION OF THE MILLER‐MODIGLIANI FRAMEWORK”1

Suresh Sethi, N. A. Derzko and L. P. Lehoczky

Mathematical Finance, 1996, vol. 6, issue 4, 407-408

Date: 1996
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.1996.tb00124.x

Related works:
Journal Article: Erratum (1995) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:6:y:1996:i:4:p:407-408

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-31
Handle: RePEc:bla:mathfi:v:6:y:1996:i:4:p:407-408